# SDR 2006FA0000332

- Difficulty date: March 27, 2006
- Submitted: March 27, 2006
- Operation: General aviation
- Aircraft: N340JY
- Make and model: Cessna 340A
- Aircraft serial: 340A0979
- Aircraft time: 3,462 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 569500511
- Part serial: NA
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,462 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR. VISUAL INSPECTION PER AD2000-01-16 PARA (D) FOUND LEFT ENGINE AFT CANTED BULKHEAD #5695005-11 AND SUPPORT DOUBLER #5695005-6 CORRODED AND HEAT DAMAGED COMPLETELY THROUGH STRUCTURE.  DAMAGE LOCATED NEAR OUTBOARD SECTION ABOVE EXHAUST ELBOW CUT OUT AREA.
